# SDR DALA2015111006870

- Difficulty date: November 5, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 42,544 hours, 19,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 43L BETWEEN FRAMES 56 AND 57.  REMOVED DAMAGED SECTION OF 43L IAW SRM 53-00-13, FIG 201.  ACCOMPLISHED NDT OF EXISTING FASTENER HOLE.  NO CRACK NOTE. IAW STM 51-10-01 8B6 PROCEDURE B. QC 1988.  FABRICATED REPAIR PARTS IAW SRM 53-00-13, FIG 201. ALODINE, PRIMED AND PAINTED IAW A32 SRM 53-00-13, STEP 7, M & N.
